# SDR AALA202401295042

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR PANEL 261PF IS DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
